# SDR 95FDEA01394

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C2553357
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0398 (PATTERN CARD 72C235-02) CRACK IN STR 15L AT FASTENER.  FORWARD SIDE OF ICE LIGHT BETWEEN FUSELAGE STA 720B - 720C.  STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLER PER SRM 53-10-3, FIG 2.
